# SDR COMA0760682

- Difficulty date: November 30, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 17,926 hours, 14,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59465
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5286 - EMERGENCY LIGHTS INOP FROM ROW 8, ALL THE WAY AFT.  REPLACED AFT EEL PATH FEEDER WIRE.  NO FURTHER DEFECTS.
